Dr Alessandro   Ottazzi
Lecturer

Dr Alessandro Ottazzi

Science
Sch of Mathematics & Statistic

I was born in Italy and got my PhD at the University of Genoa. I have been a postdoc at the University of Bern (Switzerland), Milano Bicocca and Trento (Italy). I visited several institutions around the globe for periods of one or two months. I enjoy travelling, red wine, and mismatched shoes.  Wearable wings would be nice too.

Phone
9385 9915
Location
School of Mathematics and Statistics UNSW AUSTRALIA SYDNEY NSW 2052 The Red Centre Room 6103

Publications

  • Journal articles | 2020
    Dr Alessandro Ottazzi
    Cowling M; Li J; Ottazzi A; Wu Q, 2020, 'Conformal and CR mappings on Carnot groups', Proceedings of the American Mathematical Society, Series B, vol. 7, pp. 67 - 81, http://dx.doi.org/10.1090/bproc/48
    Journal articles | 2019
    Dr Alessandro Ottazzi
    Ottazzi A; Vittone D, 2019, 'On the codimension of the abnormal set in step two Carnot groups', ESAIM - Control, Optimisation and Calculus of Variations, vol. 25, http://dx.doi.org/10.1051/cocv/2018002
    Journal articles | 2017
    Dr Alessandro Ottazzi
    Capogna L; Citti G; Donne EL; Ottazzi A, 2017, 'Conformality and $Q$-harmonicity in sub-Riemannian manifolds', ArXiv, vol. 122, pp. 67 - 124, http://dx.doi.org/10.1016/j.matpur.2017.12.006
    Journal articles | 2017
    Dr Alessandro Ottazzi
    Martini A; Ottazzi A; Vallarino M, 2017, 'A multiplier theorem for sub-Laplacians with drift on Lie groups', ArXiv, https://arxiv.org/abs/1705.04752
    Journal articles | 2017
    Dr Alessandro Ottazzi
    Ottazzi A; Schmalz G, 2017, 'Normal forms of para-CR hypersurfaces', Differential Geometry and its Application, vol. 52, pp. 78 - 93, http://dx.doi.org/10.1016/j.difgeo.2017.03.018
    Journal articles | 2017
    Dr Alessandro Ottazzi
    Ottazzi A; Warhurst B, 2017, 'A liouville type theorem for carnot groups: A case study', Springer INdAM Series, vol. 3, pp. 371 - 380, http://dx.doi.org/10.1007/978-88-470-2853-1_13
    Journal articles | 2017
    Dr Alessandro Ottazzi
    Cowling MG; Ottazzi A, 2017, 'Structure of stratified groups I. Product decompositions', Journal of Lie Theory, vol. 27, pp. 177 - 183
    Journal articles | 2016
    Dr Alessandro Ottazzi
    Ottazzi A; Schmalz G, 2016, 'Singular multicontact structures', Journal of Mathematical Analysis and Applications, vol. 443, pp. 1220 - 1231, http://dx.doi.org/10.1016/j.jmaa.2016.06.002
    Journal articles | 2016
    Dr Alessandro Ottazzi
    Le Donne E; Montgomery R; Ottazzi A; Pansu P; Vittone D, 2016, 'Sard property for the endpoint map on some Carnot groups', Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, vol. 33, pp. 1639 - 1666, http://dx.doi.org/10.1016/j.anihpc.2015.07.004
    Journal articles | 2016
    Dr Alessandro Ottazzi
    Le Donne E; Ottazzi A, 2016, 'Isometries of Carnot Groups and Sub-Finsler Homogeneous Manifolds', Journal of Geometric Analysis, vol. 26, pp. 330 - 345, http://dx.doi.org/10.1007/s12220-014-9552-8
    Journal articles | 2015
    Dr Alessandro Ottazzi
    Martini A; Ottazzi A; Vallarino M, 2015, 'Spectral multipliers for sub-Laplacians on solvable extensions of stratified groups', ArXiv, vol. 136, pp. 357 - 397, http://dx.doi.org/10.1007/s11854-018-0063-6
    Journal articles | 2015
    Dr Alessandro Ottazzi
    Cowling MG; Ottazzi A, 2015, 'Global contact and quasiconformal mappings of carnot groups', Conformal Geometry and Dynamics, vol. 19, pp. 221 - 239, http://dx.doi.org/10.1090/ecgd/282
    Journal articles | 2015
    Dr Alessandro Ottazzi
    Cowling MG; Ottazzi A, 2015, 'Conformal maps of carnot groups', Annales Academiae Scientiarum Fennicae Mathematica, vol. 40, pp. 203 - 213, http://dx.doi.org/10.5186/aasfm.2015.4008
    Journal articles | 2014
    Dr Alessandro Ottazzi
    Le Donne E; Ottazzi A; Warhurst B, 2014, 'Ultrarigid tangents of sub-Riemannian nilpotent groups', Annales de l'Institut Fourier, vol. 64, pp. 2265 - 2282, http://dx.doi.org/10.5802/aif.2912
    Journal articles | 2014
    Dr Alessandro Ottazzi
    Le Donne E; Ottazzi A, 2014, 'Isometries of Carnot Groups and Sub-Finsler Homogeneous Manifolds', Journal of Geometric Analysis, http://dx.doi.org/10.1007/s12220-014-9552-8
    Journal articles | 2014
    Dr Alessandro Ottazzi
    Ottazzi A; Vallarino M, 2014, 'Spectral multipliers for Laplacians with drift on Damek-Ricci spaces', Mathematische Nachrichten, vol. 287, pp. 1837 - 1847, http://dx.doi.org/10.1002/mana.201300268
    Journal articles | 2012
    Dr Alessandro Ottazzi
    Ottazzi A, 2012, 'Classes of nonrigid Carnot groups', Bulletin of the Malaysian Mathematical Sciences Society, vol. 35, pp. 567 - 571
    Journal articles | 2011
    Dr Alessandro Ottazzi
    Ottazzi A; Warhurst BT, 2011, 'Algebraic prolongation and rigidity of Carnot groups', Monatshefte fur Mathematik, vol. 162, pp. 179 - 195, http://dx.doi.org/10.1007/s00605-009-0170-7
    Journal articles | 2011
    Dr Alessandro Ottazzi
    Ottazzi A; Warhurst B, 2011, 'Contact and 1-Quasiconformal maps on carnot groups', Journal of Lie Theory, vol. 21, pp. 787 - 811
    Journal articles | 2010
    Dr Alessandro Ottazzi
    De Mari F; Ottazzi A, 2010, 'Rigidity of carnot groups relative to multicontact structures', Proceedings of the American Mathematical Society, vol. 138, pp. 1889 - 1895, http://dx.doi.org/10.1090/S0002-9939-10-10212-3
    Journal articles | 2010
    Dr Alessandro Ottazzi
    Ottazzi A; Warhurst B, 2010, 'Rigidity of iwasawa nilpotent lie groups via tanaka's theory', Note di Matematica, vol. 30, pp. 141 - 146, http://dx.doi.org/10.1285/i15900932v30n1p141
    Journal articles | 2010
    Dr Alessandro Ottazzi
    Alessandro O, 2010, 'Polynomial bases of split simple Lie algebras', Publicationes Mathematicae, vol. 76, pp. 157 - 171
    Journal articles | 2010
    Dr Alessandro Ottazzi
    Ottazzi A; Warhurst B, 2010, 'A Liouville type theorem for Carnot groups', ArXiv, https://archive.org/stream/arxiv-1001.1087/1001.1087?ui=embed#page/n0/mode/2up
    Journal articles | 2010
    Dr Alessandro Ottazzi
    Ottazzi A, 2010, 'Multicontact mappings on Hessenberg manifolds', ArXiv, https://arxiv.org/abs/1001.1083
    Journal articles | 2008
    Dr Alessandro Ottazzi
    Ottazzi A, 2008, 'A sufficient condition for nonrigidity of Carnot groups', Mathematische Zeitschrift, vol. 259, pp. 617 - 629, http://dx.doi.org/10.1007/s00209-007-0240-2
    Journal articles | 2005
    Dr Alessandro Ottazzi
    Ottazzi A, 2005, 'Multicontact vector fields on Hessenberg manifolds', Journal of Lie Theory, vol. 15, pp. 357 - 377
    Journal articles |
    Dr Alessandro Ottazzi
    Chen P; Cowling MG; Lee M-Y; Li J; Ottazzi A, 'Flag Hardy space theory on Heisenberg groups and applications', , http://arxiv.org/abs/2102.07371v1
    Journal articles |
    Dr Alessandro Ottazzi
    Nicolussi S; Ottazzi A, 'Polarised Lie groups contactomorphic to stratified groups', Polarised Lie groups contactomorphic to stratified groups, http://arxiv.org/abs/1807.03854v2
  • Working Papers | 2017
    Dr Alessandro Ottazzi
    Cowling MG; Kivioja V; Donne EL; Golo SN; Ottazzi A, 2017, From homogeneous metric spaces to Lie groups, http://dx.doi.orghttps://www.researchgate.net/publication/317218306_From_homogeneous_metric_spaces_to_Lie_groups
    Conference Papers | 2009
    Dr Alessandro Ottazzi
    Ottazzi A, 2009, 'Classes of Nonrigid Carnot Groups', in BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, MALAYSIAN MATHEMATICAL SCIENCES SOC, Kuala Lumpur, MALAYSIA, pp. 567 - 571, presented at 5th Asian Mathematical Conference (AMC), Kuala Lumpur, MALAYSIA, 22 June 2009 - 26 June 2009, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000303961500012&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1
    Working Papers |
    Dr Alessandro Ottazzi
    Cowling MG; Li J; Ottazzi A; Wu Q, Conformal and CR mappings on Carnot groups, http://dx.doi.org, http://arxiv.org/abs/1807.00994v2

Awards

Grants

Media